# SDR AALA202105319009

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 35,223 hours, 14,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Fwd Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR WILL NOT CLOSE. HANGS UP WHEN DOOR HANDLE NEARS CLOSED POSITION. REQUIRES EXTRA FORCE TO CLOSE COMPLETELY. REPLACED GUIDE ARM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-21 AND 52-11-00.
